# SDR ASAA2012100993103

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,642 hours, 38,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 693880116
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MIDFLAP, INBD TORQUE TUBE, INBD RIB HAS SURFACE CORROSION.  ACFT GROUNDED.  R & R NEW RIB FITTING IAW SRM 51 40 02.
